Hey Dr Crisler. My Dr is out of town for weeks, and I can't get in for a month. I just would like some advice from a doctor that knows TRT, since my GP doesn't seem very knowledgable.
He put me on HCG, Testosterone 100mg, and my Blood preasure went up pretty high, and I got really puffy. Was puffy before doing anything as well, (high E2?). Was actually over the TT range on just HCG, but got prescribed test after. I talked to him thgouh e-mail, and he said to take .25mg arimidex 3x a week. That brought my BP down, but then I started getting some chest pains, and palpitations. (noticed palpitations is a side effect of arimidex) Also have low DHEA, and am guessing low Preg as well.
Now I'm pretty sure my testosterone is low because of having high estradiol. Before seeing my doctor I was trying arimidex only to lower estradiol a bit, and bump test. I felt pretty good on that for a bit, but started taking too much based on a study I read. (Effects of Aromatase Inhibition in Elderly Men with Low or Borderline-Low Serum Testosterone Levels -- Leder et al. 89 (3): 1174 -- Journal of Clinical Endocrinology & Metabolism, and started getting heart palitations at 1mg ed. Felt 70% better at 0.1mg ed, with no heart palpitations though.
I had a EKG which was fine, a ultrasound on my heart about 10 days ago. (they said they'd contact me in less then a week if something's wrong), and have a 24hour halter monitor tommorow to wear. I'm 23 btw, and am jogging 5km's.
What should I do? Quit the test, arimidex etc... Keep going on it? I've never had any chest pains, palpitations, or tightness before but I'm not liking this.
Thanks for any advice.